Open Access
Translator Disclaimer
November, 1977 An Inequality for Multivariate Normal Probabilities with Application to a Design Problem
Yosef Rinott, Thomas J. Santner
Ann. Statist. 5(6): 1228-1234 (November, 1977). DOI: 10.1214/aos/1176344007

Abstract

Some results from the theory of total positivity and Schur convexity are applied in deriving inequalities for multivariate normal probabilities having a certain convariance matrix. The result is applied to determine an optimal experimental design in an analysis of covariance model when selection of the best treatment is desired.

Citation

Download Citation

Yosef Rinott. Thomas J. Santner. "An Inequality for Multivariate Normal Probabilities with Application to a Design Problem." Ann. Statist. 5 (6) 1228 - 1234, November, 1977. https://doi.org/10.1214/aos/1176344007

Information

Published: November, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0383.62018
MathSciNet: MR448709
Digital Object Identifier: 10.1214/aos/1176344007

Subjects:
Primary: 62F07
Secondary: 62K05

Keywords: optimal design , Ranking and selection , Schur-concavity , total positivity

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.5 • No. 6 • November, 1977
Back to Top